MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848282
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthineers is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens healthineers that a malfunction occurred while using the artis q biplane.During an emergency procedure, the user stated that no x-ray was possible on plane a.The procedure was continued and finished at an alternative hospital.We are unaware of any impact to the state of health of the patient involved.Siemens healthineers has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
The provided log files were analyzed by our experts.The log files showed that the x-ray control unit received invalid pulses (impermissible radiation parameters with values above threshold) from plane a, which prevented x-ray release.The user tried to perform x-ray several times without success.The x-ray control unit would toggle between "not ready" and "ready", causing the system to switch back and forth between bypass mode and normal mode.The system recognized this toggling and tried to reset the x-ray control unit.As this did not solve the error, the x-ray control unit finally blocked the radiation completely and "no xray, call sc" was displayed to the user.In this state, the system switches permanently to bypass mode where continuous fluoroscopy with reduced image quality would normally still be possible in plane a.However, as the invalid pulse values were still present, x-ray release was not possible in this mode either.During the onsite service intervention, the d601 circuit board was identified as the cause of the invalid pulse signals.However, the detailed investigation of the d601 at the factory did not reveal the root cause.The d601 showed no visible damage and passed all tests successfully.The error could not be reproduced.However, with the error description and the logfile analysis, it is assumed that a temporary error in the d601 is the most conceivable cause.After the replacement of the d601, the system works as intended.A possible general error that would require corrective measures of the installed base could not be determined by the investigation.

Brand Name
ARTIS Q BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key21687014
Report Number3004977335-2025-00046
Device Sequence Number8820165
Product Code OWB
UDI-Device Identifier04056869009995
UDI-Public(01)04056869009995
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848282
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown